# SDR SWIA200717665

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 11,711 hours, 9,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FUSELAGE EMERGENCY LIGHT BURNED OUT.  RELAMPED LEFT FUSELAGE FORWARD EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.
